# SDR RAIA2018053180001

- Difficulty date: May 28, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 38,152 hours, 23,515 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AILERONS WILL NOT DEFLECT FULL TRAVEL. ONLY ABOUT 50%.LOCKED UP DURING CONTROL CHECK.  PERFORMED F.I.M. TASK 27-12-00-810-8003-A. SYSTEM OPERATING NORMALLY. NO DEFECTS NOTED AND CYCLED AILERONS REPEATEDLY WITHOUT ISSUE.
